# SDR DXTA2011012704436

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 4,168 hours, 2,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 4AS8135500503
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH LANDING GEAR LEVEL SELECTED UP, LT MAIN GEAR INDICATOR INDICATED UNSAFE (YELLOW RECTANGLE W/HASH MARKS).  NOSE AND RT MAIN INDICATORS INDICATED UP. QRH PROCEDURE WAS ACCOMPLISHED.  WITH GEAR LEVER "DOWN" HAD 3 DOWN AND GREEN INDICATIONS.  R & R THE LT MAIN GEAR DOOR AFT PROXIMITY SWITCH AND HARNESS.  ADJUSTED PROXIMITY SWITCH.  PERFORMED GEAR SWINGS MULTIPLE TIMES.  OPS CHECKED GOOD.  WORK DONE IAW MM 32-10-11.
